# SDR GTIA050074

- Difficulty date: March 18, 2005
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N827NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49793
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE HAS VIBRATION AT IDLE ON GROUND AND IN FLIGHT, AIRCRAFT TAIL SWAP WITH 819NK.  PERFORMED ENGINE VIBRATION TEST ON NR 1 ENGINE AND NO DEFECTS NOTED, WITHIN LIMITS.  INSPECTED INLET AND EXHAUST AREAS, INSPECTED CSD, GEAR BOX MAG PLUGS AND OIL FILTER, NO DEFECTS NOTED.  (K)
